# SDR R61A201505290340

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,426 hours, 21,148 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0118
- Condition: Leaking
- Location: Hyd Sys 2
- Part time: 8,841 hours, 6,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A HYDRAULIC SYSTEM 2 ENGINE DRIVEN PUMP FAILURE MESSAGE ON THE EICAS DURING FLIGHT.  THE FLIGHT DIVERTED FROM ITS INTENDED COURSE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP NR 2. OPS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
